Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Second order differentiability of convex functions in Banach spaces

Authors: Jonathan M. Borwein and Dominikus Noll
Journal: Trans. Amer. Math. Soc. 342 (1994), 43-81
MSC: Primary 46G05; Secondary 26E15
MathSciNet review: 1145959
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a second order differentiability theory for convex functions on Banach spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46G05, 26E15

Retrieve articles in all journals with MSC: 46G05, 26E15

Additional Information

PII: S 0002-9947(1994)1145959-4
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia